# SDR COMA2009122350305

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING PHL APPROACH WHEN FLAPS WERE SELECTED TO 20 DEGREES A ROLLING MOTION WAS FELT IN THE AIRCRAFT, CREW DECLARED AN EMERGENCY, FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM, NO DEFECTED NOTED.
